# SDR SWAA2024032166186

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 51,181 hours, 31,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1672 EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST<[01] REMOVED AND REPLACED M1672 EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06
